On classification of n-Lie algebras

Bai, Ruipu, Song, Guojie and Zhang, Yaozhong (2011) On classification of n-Lie algebras. Frontiers of Mathematics in China, 6 4: 581-606. doi:10.1007/s11464-011-0107-z

Author Bai, Ruipu
Song, Guojie
Zhang, Yaozhong
Title On classification of n-Lie algebras
Formatted title
On classification of 𝑛-Lie algebras
Journal name Frontiers of Mathematics in China   Check publisher's open access policy
ISSN 1673-3452
Publication date 2011-08
Sub-type Article (original research)
DOI 10.1007/s11464-011-0107-z
Volume 6
Issue 4
Start page 581
End page 606
Total pages 26
Place of publication Beijing, China
Publisher Gaodeng Jiaoyu Chubanshe
Collection year 2012
Language eng
Formatted abstract
In this paper, we prove the isomorphic criterion theorem for (𝑛+2)-dimensional 𝑛-Lie algebras, and give a complete classification of (𝑛 + 2)-dimensional 𝑛-Lie algebras over an algebraically closed field of characteristic zero.
Keyword n-Lie algebra
Multiplication table
𝑛-Lie algebra
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 11 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 16 Oct 2011, 00:15:28 EST by System User on behalf of School of Mathematics & Physics